Paracetamol 250mg/5ml Sugar Free Oral Suspension 200ml
PARACETAMOL 250MG/5ML ORAL SUSPENSION – 200ML, strawberry flavour, belongs to a group of medicines called analgesics that help to ease pain. It is used to treat mild to moderate pain and other conditions such as headaches, toothache, earache, sore throat, colds & influenza, aches and pains and to bring down fever (high temperature) including fever caused by immunisation. Paracetamol Oral Suspension for children over 6 years and adults. Directions. For oral use only. Shake well for at least ten seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack. Dosage (up to 4 times in 24 hours): 6 – 8 years: One 5ml spoonful (large end). 8 – 10 years: One 5ml spoonful (large end) & one 2.5ml spoonful (small end). 10 – 12 years: Two 5ml spoonfuls (large end). Children aged 12 – 16 years: Two – three 5ml spoonfuls (large end). Adults & children over 16 years: Two – four 5ml spoonfuls (large end). Warnings. Keep out of the sight and reach of children. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not take any other medication containing paracetamol. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist Ingredients; Each 5ml contains 250mg Paracetamol. Also includes: mannitol liquid (E965), sodium methyl parahydroxybenzoate (E219) and sodium propyl parahydroxybenzoate (E217). Keep out of sight of children. Do not store above 25*C. Discard after 2 months of first opening.